Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What are the possible causes for small blisters after dysentery?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5129 Questions
had dysentery for 2 days and very lethargic and on the 3rd day had a raised rash and now while the rash has abated a little I know have small blisters breaking out
Posted Tue, 7 Jan 2014 in Digestion and Bowels
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: Please, observe. It generally resolves by itself. Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear what you have experienced. The most common cause of diarrhea are actually viruses. These same viruses are probably responsible for this skin rash and blisters. Viral infections generally require no specific drugs other than controlling for the symptoms. These symptoms generally resolve all by themselves. I will simply advice that you remain observant and report any further concerns if these do not clear up. I wish you well.I hope you find this information useful. thank you so much for using our services and feel free to request for more information if needed. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor